×

zbMATH — the first resource for mathematics

Found 10 Documents (Results 1–3)

Gamkrelidze, R. V. (ed.) et al., Limit theorems of probability theory. Transl. from the Russian by B. Seckler. Berlin: Springer. 25-111 (2000).
MSC:  60B12 62E10
BibTeX Cite
WorldCat.org
Gamkrelidze, R. V. (ed.) et al., Probability theory - 6. Limit theorems in probability theory. Moskva: Vsesoyuznyj Institut Nauchnoj i Tekhnicheskoj Informatsii, Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat., Fundam. Napravleniya. 81, 39-139 (1991).
MSC:  60B12 62E10
BibTeX Cite
WorldCat.org

Filter Results by …

Document Type
Reviewing State
Year of Publication
Classification